IEEE - Institute of Electrical and Electronics Engineers, Inc. - A Decomposition Approach for Synchronization of Heterogeneous Complex Networks

Author(s): Lei Wang ; Quanyi Liang ; Zhikun She ; Jinhu Lu ; Qing-Guo Wang
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Volume: PP
Page(s): 1 - 11
ISSN (Electronic): 2168-2232
ISSN (Paper): 2168-2216
DOI: 10.1109/TSMC.2018.2883649
Regular:

In this paper, the synchronization problem of complex networks with linearly diffusively coupled nonidentical nodes is investigated. Starting with the boundedness condition of network... View More

Advertisement